# SDR ABXA20130818519

- Difficulty date: August 18, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 313T138029
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBD HYD BAY DOOR LOWER CHANNEL HAS CRACK AT FWD END.  R & R NR 1 PYLON INBD H90 BAY DOOR LOWER CHANNEL WITH SERVICEABLE CHANNEL IAW SRM 51-40-02 PARA 7 & 51-40-04 PARA 2B.   ACFT WAS GROUNDED.
